Perturbation theorems for the matrix eigenvalue problem
Portugaliae mathematica, Tome 43 (1985) no. 1, pp. 69-76
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
perturbation of eigenvalues, spectral variation, eigenvalue, variation, global bounds, generalized eigenvalue problem, chordal, metric, gap, definite pairs
@article{PORMA_1985__43_1_114545,
author = {Elsner, L.},
title = {Perturbation theorems for the matrix eigenvalue problem},
journal = {Portugaliae mathematica},
pages = {69--76},
year = {1985},
volume = {43},
number = {1},
mrnumber = {0875054},
zbl = {0579.15007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1985__43_1_114545/}
}
Elsner, L. Perturbation theorems for the matrix eigenvalue problem. Portugaliae mathematica, Tome 43 (1985) no. 1, pp. 69-76. http://geodesic.mathdoc.fr/item/PORMA_1985__43_1_114545/